# SDR HEEA0015550

- Difficulty date: August 14, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3893S
- Make and model: Bell 412
- Aircraft serial: 33022
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Compensator
- Part number: 3030083
- Condition: Failed
- Location: Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOT COMPENSATOR CHECKS HIGH ABOVE 60 OUT OF TOLERANCE.
